# SDR UIEA2020091631984

- Difficulty date: September 12, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,644 hours, 25,209 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING OFF RT ENGINE ANTI ICE DURING DESCENT VALVE LIGHT INTERMITTENT BETWEEN OFF/ON.  FOUND KORRY SWITCH FAULTY PER FIM 30-21-803.  SWITCH ON ORDER, REQUIRES RELAY REPLACEMENT.  REPLACED K2 RELAY, IAW WD 30-21-11, SYS OPS OK.
